# SDR SWAA2025022082601

- Difficulty date: January 3, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

154-05 PASSENGER CABIN FLOOR BOARD 231XF HAS MULTIPLE AREAS OF PULLED FIBERGLASS FROM TAPE REMOVAL.  REFER TO FAULT TTG8Q00XXV53 WHERE EA 25-153-00035 WAS ADDED AS A SUBTASK.
